# SDR 6CBA2024121824001

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N916AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2016
- Aircraft time: 3,720 hours, 3,269 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Junction Box
- Part number: 9740338144
- Part serial: 1248
- Condition: Faulty
- Location: Cockpit
- Part time: 3,720 hours, 3,269 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT FROM KBED TO KPHL, THE FLIGHT CREW REPORTED A DU3 FAILURE WITH AN ASSOCIATED STANDBY BUS CAS MESSAGE.  THEY DECLARED AN EMERGENCY AND DIVERTED TO KMIV, LANDING UNEVENTFULLY.  TECHNICIANS REPLACED THE LEFT POWER JUNCTION BOX AND OPERATIONALLY CHECKED EVERYTHING SATISFACTORY.
